# SDR LR7A06220

- Difficulty date: December 20, 2006
- Submitted: June 3, 2007
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 38,822 hours, 23,419 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK PER JOB CARD HN5120, FOUND RT AFT FUSELAGE SLOPING LONGERON TEE FITTING CRACKED AT FS880,  RBL63, WL195.  REPLACED TEE FITTING  IAW SMP 583 51-60 AND 51-70.
